React Native Heroes 2024

To see our schedule with full functionality, like timezone conversion and personal scheduling, please enable JavaScript and go here.
08:30
08:30
45min
Registration & Networking
Auditorium
09:15
09:15
15min
Welcome
Auditorium
09:30
09:30
50min
Building a Universal Design System in React Native with Tailwind
Oliver Lopez

In recent times Tailwind CSS has been growing a lot, even expanding to the React Native ecosystem in the way of NativeWind. becoming one of the fastest ways to build universal design systems, and representing an interesting present and future in the react universal ec but how can we take advantage of Tailwind and put it into our native apps? and how to craft high-quality design systems.

I'll be covering some fundamentals about UI and design systems techniques to explain how to re-recreate a real production UI components library and also taking inspiration from a real one in production. This talk is oriented to React Native developers wanting to explore the ecosystem of universal design systems, some knowledge or previous experience integrating React and Tailwind is enough but not required.

Auditorium
10:20
10:20
40min
Unleashing the Potential of XState in React Native
Federico Mastrini

Complex flow management within React Native applications can quickly become a challenging task, often leading to tangled code and difficult debugging. Fortunately, the integration of XState, a powerful state management library, presents a compelling solution.
In this talk, we will delve into the core concept of using XState in React Native to simplify intricate flows within our applications. By harnessing the power of finite state machines and state charts, we can unlock a new level of simplicity and clarity in our codebase.
Through practical examples and real-world scenarios, we will demonstrate how XState empowers React Native developers to tame complexity by breaking down intricate flows into manageable states and transitions. We will explore the benefits of this approach, including improved code readability, better maintainability, and enhanced developer productivity.
Additionally, we will discuss advanced techniques for handling asynchronous processes and managing side effects using XState. By leveraging XState's elegant solutions for asynchronous operations, we can effortlessly handle complex flows involving API calls, user interactions, and state updates.

Auditorium
11:00
11:00
30min
Coffee Break & Networking
Auditorium
11:30
11:30
40min
Creating AI-generated images natively on iOS in React Native using Stable Diffusion
Andrei Zgîrvaci

I will showcase how to create AI-generated images natively on iOS in a React Native app using expo-stable-diffusion.

Auditorium
12:10
12:10
40min
Maestro & Expo: Crafting the Future of Efficient e2e Testing
Mathieu Fedrigo

If you’ve never heard of Maestro, I will show you why I think it's the best e2e testing tool.
And if you have, I will share some tips on integrating it into your workflow.
This is an educational talk on Maestro where I’ll cover when, what & how to test. I’ll also dig into some Expo specificities (such as EAS updates) that will enable us to optimize time and cost and achieve a state-of-the-art CI/CD with Maestro.

Auditorium
12:50
12:50
40min
Navigate through react-navigation
Charlotte Isambert

Join me as we embark on an insightful journey into the depths of React Navigation, and discover how this library turns our components into beautiful flows of pages.

Diving into React Navigation will not only enhance your understanding of its features, but also arm you with the skills to address navigation challenges that may arise.

Let's deepen our expertise and confidently navigate the exciting world of React Navigation!

Auditorium
13:30
13:30
60min
Lunch & Networking
Auditorium
14:30
14:30
45min
From zero to ranking in 3 months
Federica Vacca

In Belka we built a React Native app in 3 months that ranked in top 5 on App Store in the entertainment category, among the most downloaded apps in Italy.
We had a strict deadline and we did everything in our power to not miss it.
I'm going to talk about how we used Expo and Supabase to build the app faster and with its own database. Without these two technologies we would probably never have finished it in time.
In such a small amount of time organisation and communication is the key. I’ll give some tips regarding on how prioritise feature and on how to led the communication with the client.
We turned a three-months-deadline nightmare into a very ambitious work.

Auditorium
15:15
15:15
40min
Developing Multi-Modal Media and TV Apps with React Native: Techniques and Best Practices
Giovanni Laquidara

In this talk, we will explore the world of developing media and TV apps using React Native. In the complex and fragmented landscape of smart TVs and streaming devices, React Native offers a powerful and efficient way to develop apps that work across multiple platforms.

We will begin by discussing the unique challenges and considerations involved in TV app development, such as designing for the 10-foot user interface, optimizing performance, and handling remote control navigation. We'll then dive into the key techniques and best practices for building TV apps with React Native.

We will cover essential topics such as:
- Setting up a React Native development environment for TV apps
- Designing a TV-friendly user interface with React Native components
- Implementing smooth navigation and focus management
- Optimizing app performance for TV devices
- Incorporating multi-modal interactions, such as voice commands and gesture controls

By the end of this talk, attendees will have a solid understanding of how to leverage React Native to build multi-modal media and TV apps that engage users across different interaction modes.

Auditorium
16:00
16:00
30min
Coffee Break & Networking
Auditorium
16:30
16:30
45min
Leveraging React Native for Innovative Solutions
Roberto Brogi, Federica Di Monaco

A special focus on engineering excellence and performance optimization.
Our discussion will emphasize the strategic engineering of components for maximum reusability and efficiency, showcasing React Native's prowess in handling complex mobile applications. We will also delve into its exceptional compatibility with cutting-edge themes such as 3D streaming, illustrating the platform's capacity to elevate mobile experiences to new heights. This talk aims to offer actionable insights into leveraging React Native to create robust, high-performance mobile solutions that are both innovative and user-centric.

Auditorium
17:15
17:15
45min
Roundtable - The future of React Native
Mirko Quaglia, Oliver Lopez, Roberto Brogi

We will talk about the latest news in the React Native ecosystem: the new architecture, the Team official support to frameworks, React Strict DOM and how react native is closing the gap to support other platform as well as mobile

Auditorium
18:00
18:00
5min
Closing
Auditorium